Aa
Aa
A
A
A
Close
i am taking 1mg of ativan a day and 1 pill of busbar at nighttime, is it okay to take both? last night i had a severe itching attack and was wondering if it is from the meds?
2 Responses
Sort by: Helpful Oldest Newest
242912 tn?1402543492
Hi Jennifer!  Please give your pharmacy a ring on this question.  
Helpful - 0
370181 tn?1595629445
Hi Jennifer,
FMXSMKR just gave you the best advice possible. Pharmacists are Doctors of Pharmacology and will be able to tell you if your "itch" attack was from the meds.
Let us know, OK?
Peace
Greenlydia
Helpful - 0
Have an Answer?

You are reading content posted in the Anxiety Community

Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?